# SDR SWAA2016042151203

- Difficulty date: April 8, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INNER INBD SURFACE CORRODED, BETWEEN BS 312 - 348.5.  R & R BEAM IAW SRM & DWG.
